Reducible and irreducible forms of stabilised gradient elasticity in dynamics

Askes, H. and Gitman, I.M. (2017) Reducible and irreducible forms of stabilised gradient elasticity in dynamics. Mathematics and Mechanics of Complex Systems, 5 (1). pp. 1-17. ISSN 2326-7186

Abstract

Metadata

Authors/Creators:
  • Askes, H.
  • Gitman, I.M.
Copyright, Publisher and Additional Information: © 2016, Università Dell'Aquila. Electronic access will be free and open to all. Readers have the right to read, download, copy, distribute, print, search, or link to the full texts of these articles
Dates:
  • Accepted: 26 September 2016
  • Published (online): 31 January 2017
  • Published: 31 January 2017
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Mechanical Engineering (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 01 Dec 2016 15:00
Last Modified: 18 Apr 2017 13:46
Published Version: https://doi.org/ 10.2140/memocs.2017.5.1
Status: Published
Publisher: Università Dell’Aquila
Refereed: Yes
Identification Number: https://doi.org/10.2140/memocs.2017.5.1

Download

Filename: memocs-v5-n1-p01-p.pdf

Share / Export

Statistics